# SDR DALA2021052302851

- Difficulty date: May 20, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 4 Slat Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 A.A. DISBONDS (6EA) ON LE SLAT 4 TRAILING EDGE WEDGE WERE FOUND OUT OF LIMITS PER SRM 57-43-02R -1 AND ADDITIONAL DAMAGE TO LOWER SKIN WAS FOUND WHICH IS NOT REPAIRED BY SRM THEREFORE REPLACEMENT OF SLAT NBR 4. (LP 1814756)
